I am 21 years old and currently on the birth control pill Yaz and have been for almost a year now. Never have had any problems or spotting or anything with it. I have not missed any pills, but I don't take it at exactly the same time every day. I had unprotected sex with my boyfriend about 5 weeks ago, but for the past week or so I have had moderate spotting changing from pinkish red to brown back to pink. My period last month (starting on 3/16) was perfectly normal. I also have had incredibly sore breasts for the past week, slight cramping,severe lower back pain, fatigue, headaches and a slight weight gain. My period isn't due for another 4 days but I took an early detection pregnancy test and it came back negative. Could I possibly be pregnant and the birth control is making it hard to realize this? I know some birth control have symptoms similar to pregnancy and some women don't know if they are pregnant until months later, but I figured some other insight wouldn't hurt, thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.